FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Nurofen Zavance Fast Pain Relief Caplets 256mg Ibuprofen 24 Pack

$8.99

Out of stock

NUROFEN ZAVANCE FAST PAIN RELIEF CAPLETS 256MG

Nurofen Zavance Fast Pain Relief Cablets are for the temporary relief of pain and/or inflammation.

Nurofen Zavance Fast Pain Relief Caplets 256mg are absorbed up to 2X FASTER than standard Nurofen, for fast, effective headache relief.

General Information

Nurofen Zavance, target headaches at the source faster vs. standard Nurofen.

Headache, fever and aches and pains can strike at any time. Don’t let them slow you down for long.

Nurofen Zavance Caplets contain sodium ibuprofen, a powerful anti-inflammatory that’s effectve for all kinds of aches and pains. The sodium formulation is absorbed up to twice as fast as standard Nurofen.

Plus, the smooth, oval shape makes Nurofen Zavance caplets easier to swallow – so you can get back to life in the fast lane.

At Nurofen, we know demanding lives can cause headaches, but pain should never get in the way of your day.  Nurofen Zavance is absorbed up to 2X faster than standard Nurofen. For the temporary relief of pain and/or inflammation associated with:

  • – Headache
  • – Migraine headache
  • – Tension headache
  • – Muscular pain
  • – Cold & flu symptoms
  • – Period pain
  • – Dental pain
  • – Sinus pain
  • – Back pain
  • – Arthritic pain

 

Reduces fever.

 

Usage

Take with water. Adults and children from 12 years: 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Ingredients

Active Ingredient (per caplet): Ibuprofen sodium dihydrate 256mg (equiv. ibuprofen 200mg).

The maximum recommended daily dose of 6 caplets contains 146mg of sodium. Contains sucrose.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

DO NOT USE IF:

  • – you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
  • – you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • – during the last 3 months of pregnancy.

 

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: for more than 3 days at a time.

  • – if you have asthma.
  • – if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • – if you are trying to become pregnant or during the first 6 months of pregnancy.
  • – in children suffering from chickenpox (varicella).
  • – in children suffering from dehydration through diarrhoea and/or vomiting.
  • – if you are taking medicine regularly.
  • – if you are aged 65 years or older.
  • – in children under 7 years of age.

 

Stop use and see your doctor immediately if:

you have an allergic reaction.

Size: 24 Pack

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Zavance Fast Pain Relief Caplets 256mg Ibuprofen 24 Pack”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »